# SDR SWAA2021071385601

- Difficulty date: June 17, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 46,594 hours, 27,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727c-727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO; R/H TRANSITION ANGLE BS 727C+18 TO BS 727D+14 ; / [01] REMOVED R/H TRANSITION ANGLE; STA 727 TO STA 767 PER SRM 51-40-02.; [02] REMOVED DAMAGE; DAMAGE FOUND TO BE OUT OF LIMITS. .030 OF MATERIAL REMAINING PER SRM 53-00-53-1A-2; [03] INSTALLED NEW AFT CARGO RH TRANSITION ANGLE STA 727- 767 IAW SRM 51-40-02.; [04] VERIFIED INSTALLATION
